Question-pg114203205618

0 Replies
Emmy1 - March 10

Hi i am new to all of this but i was wondering if you guys could help me out. I started the pill for the first time this month but i only took 2 pills the sunday after my period started and then my husband and me decided to try for a baby (we have been debating when for a long time) so i stopped taking the pill after only 2 days on it. About 3 days later i started bleeding which i know is from the lack of horomones all of sudden from the pill. My question is will i still ovulate as normal or did those 2 pills i took on feb 26 and 27th really mess up my cycle? I would have normally ovulated on march 5th or 6th. I have also heard that taking the pill and then stopping it can cause ovulation to happen even sooner, is this true? Is there a chance i could be pregnant because i know they say if you miss more then like 2 pills to use a back up method for atleast 7 days. so this makes me think it is possible. THanks for your help

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?